| Model Number |
CA1040000 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator may need service and has not started in a while.There was no harm or injury reported.The device has not been returned to the manufacturer.At this time, we are unable to confirm the alleged malfunction.A supplemental report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
The manufacturer previously reported information alleging a trilogy 202 ventilator may need service and has not started in a while.There was no harm or injury reported.The trilogy 202 was evaluated by a philips remote service engineer and maintenance servicing was performed.The service engineer states that a detachable battery needs to be replaced.Upon re-review, it is determined that this complaint should have been marked as not reportable.The complaint was mistakenly submitted.The section h coding has been updated to reflect the changes.No further investigation is required.